Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 25, 2008, 10:18 AM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2008, 10:18 AM CDT (15:18 UTC)
- Expired
- Apr 25, 2008, 10:47 AM CDT
- In force
- 29 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 10 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 251518 SVRMKX WIC055-133-251600- /O.NEW.KMKX.SV.W.0006.080425T1518Z-080425T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1018 AM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN... WESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 1100 AM CDT * AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF PALMYRA...OR NEAR WHITEWATER...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PALMYRA BY 1030 AM CDT... DOUSMAN BY 1040 AM CDT... WALES BY 1045 AM CDT... DELAFIELD...HARTLAND AND OKAUCHEE LAKE BY 1050 AM CDT... MERTON AND PEWAUKEE BY 1055 AM CDT... SUSSEX BY 1100 AM CDT... LAT...LON 4319 8857 4320 8809 4285 8847 4284 8884 TIME...MOT...LOC 1518Z 221DEG 43KT 4280 8872 $$ DAVIS
3 follow-up statements
000 WWUS53 KMKX 251525 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1025 AM CDT FRI APR 25 2008 WIC055-133-251600- /O.CON.KMKX.SV.W.0006.000000T0000Z-080425T1600Z/ WAUKESHA WI-JEFFERSON WI- 1025 AM CDT FRI APR 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR EASTERN JEFFERSON AND WESTERN WAUKESHA COUNTIES... AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PALMYRA...OR NEAR WHITEWATER...MOVING NORTHEAST AT 59 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ROME BY 1030 AM CDT... NWS SULLIVAN/MILWAUKEE...DOUSMAN AND SULLIVAN BY 1035 AM CDT... OCONOMOWOC LAKE...OCONOMOWOC...LAPHAM PEAK STATE PARK AND LAPHAM PEAK ST PARK BY 1040 AM CDT... STONE BANK BY 1045 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4319 8857 4320 8809 4285 8847 4284 8884 TIME...MOT...LOC 1525Z 216DEG 51KT 4289 8864 $$ BORGHOFF
000 WWUS53 KMKX 251536 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1036 AM CDT FRI APR 25 2008 WIC055-133-251600- /O.CON.KMKX.SV.W.0006.000000T0000Z-080425T1600Z/ WAUKESHA WI-JEFFERSON WI- 1036 AM CDT FRI APR 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR EASTERN JEFFERSON AND WESTERN WAUKESHA COUNTIES... AT 1032 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. PEA SIZED HAIL IS CURRENTLY BEING OBSERVED AT THE NATIONAL WEATHER SERVICE OFFICE NEAR SULLIVAN. THIS STORM WAS LOCATED NEAR THE NATIONAL WEATHER SERVICE SULLIVAN...MOVING NORTHEAST AT 58 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OCONOMOWOC BY 1040 AM CDT... STONE BANK...OCONOMOWOC LAKE...OKAUCHEE LAKE AND CHENEQUA BY 1045 AM CDT... NORTH LAKE AND MERTON BY 1050 AM CDT... 6 MILES NORTHWEST OF COLGATE BY 1055 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4319 8857 4320 8809 4285 8847 4284 8884 TIME...MOT...LOC 1536Z 215DEG 50KT 4301 8852 $$ BORGHOFF
000 WWUS53 KMKX 251547 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1047 AM CDT FRI APR 25 2008 WIC055-133-251557- /O.CAN.KMKX.SV.W.0006.000000T0000Z-080425T1600Z/ WAUKESHA WI-JEFFERSON WI- 1047 AM CDT FRI APR 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON AND WESTERN WAUKESHA COUNTIES IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED...THEREFORE THE WARNING IS CANCELLED. LAT...LON 4319 8857 4320 8809 4285 8847 4284 8884 TIME...MOT...LOC 1547Z 215DEG 50KT 4313 8840 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:26 AM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Apr 25, 3:26 AM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CDT FRI APR 25 2008 .DISCUSSION...FCST FOCUS ON WAA/MOIST ADVECTION GENERATED MCS...THEN SVR POTENTIAL THIS AFTERNOON/EVENING AND LASTLY...GFS SOLUTION FOR SUNDAY NEEDS TO BE MONITORED. DECENT 850-700MB THETAE ADVECTION ONGOING HELPING TO MAINTAIN TSTM CLUSTER/MCS ACRS SRN WI TNGT. QUITE A MOISTURE GRADIENT ON H8 00Z UA WITH 10C TD AT DVN AND -2C AT GRB. GOOD SPEED CONVERGENCE AS WELL. CONVECTION EXTENDS WELL TO THE SW ACRS IA INTO SE NEB AND NW MO. THIS ALL RIDING TO THE NE...THUS HAVE OPTED GO WITH A FLOOD WATCH FOR SOME OF OUR WRN CNTYS. MAIN STORY WILL BE HOW ALL THIS CONVECTION PLAYS OUT FOR TODAY AS SEVERAL FACTORS POINT TOWARDS SIGGY STORMS. WATER VAPOR/RUC SHOWS STG 32 UNIT VORT ACRS COLORADO. THIS SYSTEM/TROUGH PULLS OUT AND HEADS NE AND TAKES ON A SLIGHTLY NEGATIVE TILT LOOK TO IT AS IT HEADS NE TOWARDS LAKE SUPERIOR BY 12Z SATURDAY. BEST DCVA DOES NOT ARRIVE UNTIL LATER THIS EVE. THAT AND THE POTENTIAL LACK OF HEATING TODAY ARE ABOUT THE ONLY NEGATIVES. PLENTY OF OTHER POSITIVE THINGS GOING ON FOR SVR WX POTENTIAL. UPPER JET ROUNDING TROUGH PLACES US IN A FAVORABLE UPPER DIVERGENT REGION ABOVE A FAVORABLLY STG H8 LLJ. MOST OF THE PARAMETERS ARE IN THE MODERATE OR STRONG CATEGORY ON THE LOCAL SVR WX CHECKLIST. THE MOISTURE IS PLENTIFUL WITH 60 DEW POINTS READY TO MOVE IN FROM IL AND IA. SFC AND H8 LOWS STRENGTHEN TODAY IN RESPONSE TO THE APPCH UPPER WAVE FROM COLORADO AND BOTH MOVE TO OUR NORTHWEST. GREATEST Q VECTOR CONVERGENCE ARRIVES LATER TODAY AND THIS EVE. AGAIN THE ONLY REAL UNCERTAINTY IS HOW UNSTABLE WE WILL EVENTUALLY BECOME. NEEDLESS TO SAY WE WILL MAINTAIN THE SVR WORDING FOR THIS AFTERNOON AS PLENTY OF FAVORABLE PARAMETERS IN PLACE. IN THE END ANY SUNSHINE WILL DRIVE STORM MODE AND WOULD MORE LIKELY SUPPORT SUPERCELL DEVELOPMENT. LOCAL WRF20 SHOWING MORE OF A LINEAR SQUALL LINE WITH APPCH DYNAMICS THIS AFTN/ERLY THIS EVE. COLD FRONT SWEEPS THROUGH THIS EVENING ALONG WITH THE H5 TROUGH. UPPER LOW HEADS NE INTO CANADA ON SATURDAY AND AIRMASS WILL BE CONSIDERABLY COLDER. PLENTY OF LLVL RH AT THE OUTSET OF SATURDAY THO PROGS DO SHOW DRYING WITH TIME AS THE DAY WEARS ALONG. GFS OPERATIONAL RUN LOOKS A BIT OMINOUS FOR MEASUREABLE SNOW SUNDAY/SUNDAY EVENING AS UPPER LOW AND H8 LOW TRACK FAVORABLY CLOSE TO OUR SE. HOWEVER...THIS IS OUTLIER COMPARED TO THE ENSEMBLES AND ECMWF/UKMET AND CANADIAN WHICH HAVE MORE OF A SOUTHEASTWARD PLACEMENT OF KEY FEATURES. FOR NOW WILL TRIM BACK ON THE BULLISH MEX MOS POPS. && 10 .AVIATION....AVIATION...STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHWEST WISCONSIN BY EVENING. CLUSTER OF THUNDERSTORMS WILL WEAKEN AND MOVE OUT OF AREA EARLY THIS MORNING. A SECOND ROUND OF THUNDERSTORMS IS FORECAST FOR MAINLY THE AFTERNOON HOURS AS KANSAS LOW NEARS REGION. THROUGH MORNING HOURS EXPECT IFR TO LIFR CEILINGS BECOMING MVFR CEILINGS AS CONVECTION WEAKENS LATER THIS MORNING. IFR VISIBILITIES IN FOG WILL BE BRIEFLY LIFR IN FOG AND THUNDERSTORMS THROUGH MID MORNING BEFORE IMPROVING TO MVFR VISIBILITIES IN FOG AND HAZE IN LATE MORNING AS PRECIPITATION ENDS. FOR THE AFTERNOON VFR CEILINGS AND VISIBILITIES AROUND 6 MILES IN HAZE WITH IFR CEILINGS AND VISIBILITIES OCCURRING IN AND NEAR THUNDERSTORMS. PASSAGE OF COLD FRONT EARLY TONIGHT WILL PRODUCE MVFR CEILINGS AND UNRESTRICTED VISIBILITIES WITH ENDING OF PRECIPITATION. SOUTH TO SOUTHEAST SURFACE WINDS AROUND 10 TO 15 KNOTS WILL BECOME SOUTHERLY AND INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON AND EVENING. THE COLD FRONT PASSAGE EARLY TONIGHT WILL SHIFT WINDS TO THE WEST BETWEEN 15 AND 25 KNOTS. && .MARINE...ALTHOUGH SURFACE PRESSURE GRADIENT CONTINUES TO TIGHTEN TODAY THROUGH TONIGHT WITH THE PASSAGE OF THE LOW PRESSURE SYSTEM TO THE NORTHWEST...FORECAST SOUNDINGS OVER LAKE MAINTAIN DECENT INVERSION. THIS KEEPS STRONGER WIND GUSTS OF SMALL CRAFT ADVISORY CATEGORY FROM TRANSLATING DOWNWARD. SO...WILL HOLD OFF ON ISSUANCE OF SMALL CRAFT ADVISORY FOR NOW. BEST CHANCE STILL APPEARS TO BE ON SATURDAY...WITH COLD AIR ADVECTION HELPING TO MIX DOWN STRONGER WINDS ALOFT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLOOD WATCH THROUGH THIS EVENING FOR WIZ056-062-063-067>069. LM...NONE. &&
Hazardous weather outlook, Apr 25, 4:25 AM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 425 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLOOD WATCH IS IN EFFECT TODAY FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS LIKELY TODAY AND THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. HOWEVER THERE IS THE POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN DUE TO THE RECENT RAIN. SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD. ISOLATED THUNDERSTORMS COULD DEVELOP WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TODAY AND EARLY THIS EVENING. LMZ643>646-260930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 425 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY...DUE TO BRISK WINDS AND HIGH WAVES. ISOLATED THUNDERSTORMS COULD DEVELOP WEDNESDAY NIGHT AND THURSDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 25, 7:47 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
747 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 3 NW BELMONT 42.77N 90.37W
04/25/2008 M2.20 INCH LAFAYETTE WI CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN DODGEVILLE 42.96N 90.13W
04/25/2008 M3.03 INCH IOWA WI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 SW MIDDLETON 43.09N 89.52W
04/25/2008 M2.26 INCH DANE WI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN COTTAGE GROVE 43.08N 89.20W
04/25/2008 M2.12 INCH DANE WI CO-OP OBSERVER
24 HOUR TOTAL
&&
KUHLMANLocal storm report, Apr 25, 8:21 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
04/25/2008 M2.19 INCH WAUKESHA WI TRAINED SPOTTER
24 HOUR TOTAL
&&
KUHLMANSpecial weather statement, Apr 25, 8:49 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-251600- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 849 AM CDT FRI APR 25 2008 ...STRONG THUNDERSTORMS HEADING INTO SOUTHERN WISCONSIN THIS MORNING... AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO LINES OF STRONG THUNDERSTORMS ENTERING LAFAYETTE AND IOWA COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 60 MPH AND ARE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...DIME SIZED HAIL....TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. THESE STORMS MAY BECOME SEVERE AT ANY TIME. LOCATIONS IMPACTED WITH THESE LINES OF STORMS INCLUDE BLANCHARDVILLE AND JORDAN CENTER BY 900 AM...AND SPRING GREEN...MOUNT VERNON...AND MONTICELLO BY 910 AM CDT. THESE LINES COULD IMPACT THE MADISON METRO AREA BY 930 AM. NEARLY 3 INCHES HAS FALLEN SINCE LAST NIGHT ACROSS PORTIONS OF IOWA AND LAFAYETTE COUNTIES. ADDITIONAL HEAVY RAINFALL AMOUNTS COULD PRODUCE FLASH FLOODING. DO NOT CROSS FLOODED ROADWAYS BY FOOT OR VEHICLE. LOOK FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO PUSH ACROSS THE REMAINDER OF SOUTHERN WISCONSIN THIS MORNING. AFTER THIS ROUND PUSHES THROUGH...SATELLITE INDICATES SOME CLEARING BACK IN IOWA THAT MAY PUSH INTO THE REGION. THIS CLEARING COULD SET THE STAGE FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON...SOME OF WHICH MAY BECOME SEVERE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL STATEMENTS THROUGH THIS EVENING. BORGHOFF
Special weather statement, Apr 25, 10:02 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1002 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-251715- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1002 AM CDT FRI APR 25 2008 ...STRONG THUNDERSTORMS HEADING ACROSS SOUTHERN WISCONSIN LATE THIS MORNING... AT 10 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE FROM WISCONSIN DELLS...TO MADISON...TO NEAR JANESVILLE. THESE STORMS ARE MOVING NORTHEAST AROUND 60 MPH. ANY OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 50 MPH...DIME TO QUARTER SIZED HAIL...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. THESE STORMS MAY QUICKLY BECOME SEVERE AT ANY TIME. BEAVER DAM...JEFFERSON...AND LAKE GENEVA SHOULD BE AFFECTED WITH THESE STORMS BY 1030 AM...AND MAY REACH THE MILWAUKEE METRO AREA BY 11 AM. NEARLY 4 INCHES OF RAIN HAS FALLEN SINCE LAST NIGHT ACROSS PORTIONS OF IOWA AND LAFAYETTE COUNTIES. ADDITIONAL HEAVY RAINFALL AMOUNTS COULD PRODUCE FLASH FLOODING. DO NOT CROSS FLOODED ROADWAYS BY FOOT OR VEHICLE. AFTER THIS ROUND PUSHES THROUGH...SATELLITE INDICATES SOME CLEARING BACK IN IOWA THAT SHOULD PUSH INTO THE REGION. THIS CLEARING WOULD CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...CAUSING ADDITIONAL STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL STATEMENTS THROUGH THIS EVENING. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:59 AM CDT | Flood Watch | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 15 hr |
| Apr 25, 6:10 AM CDT | River Flood Warning | MKX | Jefferson | 8 days |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 62 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 46 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Green | 13 days |
| Apr 25, 8:57 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 3 hr |
| Apr 25, 10:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 30 min |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 4 days |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 3 hr |
| Apr 25, 12:54 PM CDT | River Flood Warning | MKX | Rock | 63 hr |
| Apr 25, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 47 min |
| Apr 25, 3:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 59 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 62 min |
| Apr 25, 4:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Apr 25, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 53 min |
| Apr 25, 4:41 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Apr 25, 4:55 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 50 min |
| Apr 25, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 45 min |
| Apr 25, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Green Lake | 41 min |
| Apr 25, 5:48 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 42 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 28 min |
| Apr 25, 6:09 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan, Washington | 3 hr |
| Apr 25, 6:32 PM CDT | Special Marine Warning | MKX | 88 min | |
| Apr 25, 6:34 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more | 3 hr |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.